# SDR C77A20120814001

- Difficulty date: August 13, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N631CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000239
- Aircraft time: 10,975 hours, 6,423 cycles
- Engine: Ge CF348E5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: PN17003263001
- Condition: Corroded
- Location: Zone 200
- Part time: 10,975 hours, 6,423 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD SEAT TRACK IS CORRODED . R & R RT FWD SEAT TRACK IAW SRM 51-41-01 AND 51-43-01 ON WO 527268-276 IAW COMPASS EO E175-53 MR-062, REV 4, WO 603668.
